# SDR GTIA2024102238467

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 14,439 hours, 6,040 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG "DIRTY SOCK" SMELL ON DESCENT AND FINAL APPCH. DESELECTED PACK 1 AND SMELL SEEMED TO DISSIPATE-REF TSM 05-50-00-810-831-A FOUND PACK #1 TO BE AT CAUSE OF AQE. PACK #1 REQ DEFERRAL SEE LP 3367049-2
